Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

75 Publications


2018 | Journal Article | IST-REx-ID: 690 | OA
Local law and Tracy–Widom limit for sparse random matrices
J. Lee, K. Schnelli, Probability Theory and Related Fields 171 (2018).
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 70 | OA
Transition to shocks in TASEP and decoupling of last passage times
P. Nejjar, Latin American Journal of Probability and Mathematical Statistics 15 (2018) 1311–1334.
View | Files available | DOI | arXiv
 

2018 | Thesis | IST-REx-ID: 149 | OA
Dyson equation and eigenvalue statistics of random matrices
J. Alt, Dyson Equation and Eigenvalue Statistics of Random Matrices, IST Austria, 2018.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 1012 | OA
Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues
L. Erdös, D.J. Schröder, International Mathematics Research Notices 2018 (2018) 3255–3298.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 721 | OA
Singularities of solutions to quadratic vector equations on the complex upper half plane
O.H. Ajanki, T.H. Krüger, L. Erdös, Communications on Pure and Applied Mathematics 70 (2017) 1672–1705.
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

department=LaEr

Search

Filter Publications